11-25-2003, 12:50 AM #1
I have heard from quite a few people about D-bol not converting to DHT in humans....
In addition, androgenic side effects are common with this substance, and may include bouts of oily skin, acne and body/facial hair growth. Aggression may also be increased with a potent steroid such as this, so it would be wise not to let your disposition change for the worse during a cycle. While Dianabol does convert to a more potent steroid via interaction with the 5-alpha reductase enzyme (the same enzyme responsible for converting testosterone to dihydrotestosterone), it has little or no affinity to do so in the human body. The androgenic metabolite 5-alpha dihydromethandrostenolone is therefore produces only in trace amounts at best. The benefit received from Proscar/Propecia would therefore be insignificant, the drug serving no real purpose in this situation.
Anyone else have any more info agreeing with this theory (or is it factual)?
11-25-2003, 02:51 PM #2
11-25-2003, 04:03 PM #3New Member
- Join Date
- Sep 2003
11-25-2003, 04:12 PM #4
I know, as in Deca ...but the prevailing opinion of the board is that D-bol causes or at least contributes to hair loss. In the abstract, Arnold never seemed to have a problem with his hair...and there was no finasteride back then to help...not that it would have been needed.
11-25-2003, 04:46 PM #5
In terms of arnold it all depends on your genetics. Some people don't ever go bald, most just get a higher hairline which is referred to as a mature hairline, and some of us are lucky enough to have male pattern baldness that is accelerated by increasing dht via raising test past normal levels. I always thought dbol was bad on hair because I heard (read) that is raises test levels quite a bit even at low doses. Any time you raise test levels you get more conversion to dht. I would think that dbol would be harmful to the hairline if you are predisposed to Male Pattern Baldness. I have stuck to Test only and have not seen any hair loss while using a dht inhibitor (avodart).
This is a good discussion. bump.
11-25-2003, 04:58 PM #6
That makes sense..it doesnt directly cause hairloss, but indirectly by raising your test levels...which in turn converts to dht.
11-25-2003, 06:10 PM #7
11-25-2003, 06:13 PM #8
"Although Dianabol has many potential side effects, they are rare with a dosage of up to 20 mg/day. Since Dianabol is I 7-alpha alky-lated it causes a considerable strain on the liver. In high dosages and over a longer period of time, Dianabol is liver-toxic. Even a dosage of only 10 mg/day can increase the liver values; after discontinu-ance of the drug, however, the values return to normal. Since Dianabol quickly increases the body weight due to high water re-tention, a high blood pressure and a faster heartbeat can occur, some-times requiring the intake of an antihypertensive drug such as Catapresan. Additive intake of Nolvadex and Proviron might be necessary as well, since Dianabol strongly converts into estro-gens and in some athletes causes gynecomastia ("bitch tits") or worsens an already existing condition. Because of the strongly androgenic component and the conversion into dihydrotestosterone, Dianabol, in some athletes, can trigger a seri-ous acne vulgaris on the face, neck, chest, back, and shoulders since the sebaceous gland function is stimulated.
If a hereditary predispo-sition exists Dianabol can also accelerate a possible hair loss which again can be explained by the high conversion of the substance into dihydrotestosterone. Another disadvantage is that, after discontinuance of the compound, a considerable loss of strength and mass often occurs since the water stored during the intake is again excreted by the body."
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)